# SDR DALA2024091008894

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0546100) CORROSION ON MOP SILL FROM STA 294.5 TO 360, LBL 56 AND WL 208. REMOVED AND REPLACED MOP SILL FROM STA. 270-380, LBL56 AND WL 208 I.A.W B737 SRM 51-40-05-0G AND DWG # 141A8110.
